Alert archive / Minnesota / Wind Chill Advisories in 2021
Wind Chill Advisory 11, NWS Duluth, MN
NWS Duluth, MN issued this wind chill advisory at Feb 13, 2021, 3:06 PM CST for 8 counties in Wisconsin; 10 counties in Minnesota. It took effect at Feb 14, 2021, 12:00 PM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2021, 3:06 PM CST (21:06 UTC)
- In effect from
- Feb 14, 2021, 12:00 PM CST
- Expired
- Feb 14, 2021, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Price County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 15 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
743 WWUS43 KDLH 132106 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 306 PM CST Sat Feb 13 2021 ...PROLONGED PERIOD OF VERY COLD TEMPERATURES AND WIND CHILLS... MNZ010>012-018>021-025-026-035-037-140915- /O.NEW.KDLH.WC.W.0005.210214T0000Z-210214T1800Z/ /O.NEW.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ /O.EXT.KDLH.WC.Y.0010.000000T0000Z-210214T0000Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-Northern Aitkin-Carlton and South St. Louis- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Hill City, and Duluth 306 PM CST Sat Feb 13 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 60 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of east central, north central and northeast Minnesota. * WHEN...For the Wind Chill Warning, from 6 PM this evening to noon CST Sunday. For the Wind Chill Advisory, from noon Sunday to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ038-WIZ001-140915- /O.NEW.KDLH.WC.W.0005.210214T0000Z-210214T1800Z/ /O.NEW.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ /O.EXT.KDLH.WC.Y.0007.000000T0000Z-210214T0000Z/ Pine-Douglas- Including the cities of Pine City, Hinckley, and Superior 306 PM CST Sat Feb 13 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 50 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 35 below zero. * WHERE...In Wisconsin, Douglas County. In Minnesota, Pine County. This includes the Tribal Lands of the Mille Lacs Band, Lena Lake and, Hinckley areas. * WHEN...For the Wind Chill Warning, from 6 PM this evening to noon CST Sunday. For the Wind Chill Advisory, from noon Sunday to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MNZ033-034-036-140915- /O.NEW.KDLH.WC.W.0005.210214T0000Z-210214T1800Z/ /O.NEW.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ /O.EXT.KDLH.WC.Y.0006.000000T0000Z-210214T0000Z/ South Cass-Crow Wing-South Aitkin- Including the cities of Pine River, Brainerd, and Aitkin 306 PM CST Sat Feb 13 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 50 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 35 below zero. * WHERE...South Cass, Crow Wing and South Aitkin Counties. This includes the Tribal Lands of the Mille Lacs Band, East Lake area. * WHEN...For the Wind Chill Warning, from 6 PM this evening to noon CST Sunday. For the Wind Chill Advisory, from noon Sunday to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WIZ002>004-006>009-140915- /O.NEW.KDLH.WC.W.0005.210214T0000Z-210214T1800Z/ /O.NEW.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ /O.EXT.KDLH.WC.Y.0009.000000T0000Z-210214T0000Z/ Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- Including the cities of Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 306 PM CST Sat Feb 13 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 50 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Bayfield, Ashland, Iron, Burnett, Washburn, Sawyer and Price Counties. This includes the Tribal Lands of the Red Cliff Band, the Lac Courte Oreilles Reservation and the Bad River Reservation. * WHEN...For the Wind Chill Warning, from 6 PM this evening to noon CST Sunday. For the Wind Chill Advisory, from noon Sunday to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ BJH For more information from the National Weather Service visit http://weather.gov/Duluth
5 follow-up statements
974 WWUS43 KDLH 140220 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 820 PM CST Sat Feb 13 2021 ...PROLONGED PERIOD OF VERY COLD TEMPERATURES AND WIND CHILLS... MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-141430- /O.CON.KDLH.WC.W.0005.000000T0000Z-210214T1800Z/ /O.CON.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 820 PM CST Sat Feb 13 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 55 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. Wind chills may drop lower than 40 below Sunday night and another Wind Chill Warning may be needed. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...For the Wind Chill Warning, until noon CST Sunday. For the Wind Chill Advisory, from noon Sunday to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
133 WWUS43 KDLH 140932 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 332 AM CST Sun Feb 14 2021 ...PROLONGED PERIOD OF VERY COLD TEMPERATURES AND WIND CHILLS... MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-142145- /O.CON.KDLH.WC.W.0005.000000T0000Z-210214T1800Z/ /O.CON.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 332 AM CST Sun Feb 14 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 55 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
327 WWUS43 KDLH 141758 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 1158 AM CST Sun Feb 14 2021 ...PROLONGED PERIOD OF VERY COLD TEMPERATURES AND WIND CHILLS... Another night of dangerously cold temperatures and wind chills are expected tonight. An upgrade to a Wind Chill Warning may be needed. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-150600- /O.EXP.KDLH.WC.W.0005.000000T0000Z-210214T1800Z/ /O.CON.KDLH.WC.Y.0011.210214T1800Z-210215T1800Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 1158 AM CST Sun Feb 14 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...Until noon CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
886 WWUS43 KDLH 142033 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 233 PM CST Sun Feb 14 2021 ...ANOTHER NIGHT OF DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS... Our stretch of dangerous, and even life-threatening, cold temperatures and wind chills will continue into tonight. Favorable conditions for bitterly cold temperatures are anticipated, resulting in overnight lows between 25 to 40 below zero and wind chills 40 below zero or colder. Some relief from the dangerous cold will start to develop Tuesday as a warmer air mass builds into the region. Temperatures will gradually warm throughout the week. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-150845- /O.NEW.KDLH.WC.W.0006.210215T0000Z-210215T1600Z/ /O.EXT.KDLH.WC.Y.0011.000000T0000Z-210215T0000Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 233 PM CST Sun Feb 14 2021 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST MONDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 50 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 40 below zero. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...For the Wind Chill Warning, from 6 PM this evening to 10 AM CST Monday. For the Wind Chill Advisory, until 6 PM CST this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
201 WWUS43 KDLH 150028 WSWDLH URGENT - WINTER WEATHER MESSAGE National Weather Service Duluth MN 628 PM CST Sun Feb 14 2021 ...ANOTHER NIGHT OF DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS... Our stretch of dangerous, and even life-threatening, cold temperatures and wind chills will continue into tonight. Favorable conditions for bitterly cold temperatures are anticipated, resulting in overnight lows between 25 to 40 below zero and wind chills 40 below zero or colder. Some relief from the dangerous cold will start to develop Tuesday as a warmer air mass builds into the region. Temperatures will gradually warm throughout the week. MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-151230- /O.EXP.KDLH.WC.Y.0011.000000T0000Z-210215T0000Z/ /O.CON.KDLH.WC.W.0006.000000T0000Z-210215T1600Z/ Koochiching-North St. Louis-Northern Cook and Lake-North Itasca- Central St. Louis-Southern Lake-Southern Cook-North Cass- South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin- Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron- Burnett-Washburn-Sawyer-Price- Including the cities of International Falls, Ely, Isabella, Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, Hurley, Grantsburg, Spooner, Hayward, and Phillips 628 PM CST Sun Feb 14 2021 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST MONDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 50 below zero. * WHERE...Portions of north central and northwest Wisconsin and east central, north central and northeast Minnesota. * WHEN...Until 10 AM CST Monday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 to 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/Duluth
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 12:05 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 13, 12:05 PM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
1205 PM CST Sat Feb 13 2021
.DISCUSSION...(Today through Friday)
Issued at 438 AM CST Sat Feb 13 2021
The forecast has been on repeat lately, with a large upper low
over the region along with a pool of cold air that has kept
temperatures below zero at the surface for most of the last
several days. This morning I have many inland locations of
northern MN 30 below zero or colder, with a few sites approaching
40 below. Along the Canadian border the cyclonic flow and an
inverted trough that extends from the surface low over eastern
Lake Superior northwest across Ontario has been producing snow
showers and some scattered cloud cover, so temperatures have been
warmer where there are clouds, then dropping again once the clouds
move out, producing some large variations across the north. The
inverted trough appears to lift north through the day today so
have gradually removed the flurries from the forecast, but would
not be surprised if they need to be put back in at some point.
Lake Effect clouds and snow showers are also continuing through
today, tonight and into Sunday with the predominant northwest
winds, so have maintained pops for mostly the Bayfield Peninsula
through the weekend. Temperatures remain the main concern and have
gone with temperatures on the cold end of guidance. The main
concern for tonight will be the tightening pressure gradient as a
surface ridge pushes into the area, producing stronger winds than
we have now. With the slightly stronger winds keeping temperatures
from tanking as far as they have this morning despite the same
airmass, I expect we will need a Wind Chill Warning again for
tonight, but have decided to wait until the current warning has
expired before the new one will be issued, mainly to keep
confusion down about what is in effect when. The extreme wind
chills are already in the forecast, and have been for a few days,
so it should not come as a surprise. Sunday to remain cold as
well, with the upper level cold pool right over the area. Sunday
night temperatures aloft begin to warm as the main cold pool
slides east of the forecast area, but with the surface ridge, I
expect another cold day Sunday night and even Monday. In fact,
given the conditions I have extended the Wind Chill Advisory that
we had ending on Sunday to Monday at noon. However, with the cold
pool beginning to moderate and slide east, we will have some
moderating conditions for the rest of the work week, with high
temperatures creeping slowly back into the teens by Wednesday and
Thursday next week, and even into the 20s for Friday and Saturday.
These are going to feel like a heatwave after the last week
Through much of this period we have been dry, and the forecast
remains mostly dry through this upcoming week, with the exception
being some lake effect snows which do not amount to very much at
this time. The east coast gets another few rounds of wintry
weather through the weekend and into early next week, but about
mid week it appears we have a pattern change and a fairly
significant storm moves across the Rockies and produces a deep
upper level trough that moves across the plans and forms a surface
low over Texas and moves it northeast through the latter part of
the work week. For now, it appears this storm stays well east of
the forecast area, but it is worth keeping an eye as it has some
potential to bring us some much needed precipitation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1205 PM CST Sat Feb 13 2021
A mix of VFR and MVFR conditions are in place early this
afternoon. While skies are generally clear, local point sources of
cloud cover and light snow are affecting INL, HIB and BRD.
Expecting these MVFR conditions to be very localized to the
terminals and have treated these lower conditions with TEMPO
groups. VFR conditions will then return after sunset and persist
for the remainder of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH -7 -27 -8 -26 / 0 0 0 0
INL -10 -32 -9 -32 / 0 0 0 0
BRD -6 -25 -8 -26 / 0 0 0 0
HYR -3 -29 -5 -32 / 10 0 0 0
ASX -2 -20 -4 -21 / 10 10 20 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Wind Chill Advisory until noon CST Monday for WIZ001>004-006>009.
MN...Wind Chill Advisory until noon CST Monday for MNZ010>012-018>021-
025-026-033>038.
LS...None.
&&
DISCUSSION...LE
AVIATION...BJHHazardous weather outlook, Feb 13, 4:38 AM CST, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 438 AM CST Sat Feb 13 2021 MNZ010>012-018>021-025-026-035-037-141130- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-Northern Aitkin- Carlton/South St. Louis- 438 AM CST Sat Feb 13 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota. .DAY ONE...Today and Tonight Dangerous wind chills of 35 to 50 below zero are expected early this morning. Wind chills will slowly climb to 20 to 30 below zero this afternoon before falling into the 40 to 50 below zero range once again tonight. A Wind Chill Warning is in effect until 9 AM this morning with Wind Chill Advisories thereafter. Wind Chill Warnings will likely be needed once again tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous wind chills of 40 to 50 below zero are expected early Sunday morning. Wind chills will rise to 20 to 35 below zero during the afternoon and may dip colder than 40 below zero Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation is not anticipated today or tonight. MNZ033-034-036-038-WIZ001>004-006>009-141130- South Cass-Crow Wing-South Aitkin-Pine-Douglas-Bayfield-Ashland- Iron-Burnett-Washburn-Sawyer-Price- 438 AM CST Sat Feb 13 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Dangerous wind chills of 25 to 40 below zero are expected early this morning. Wind chills will rise to 15 to 25 below zero this afternoon before turning much colder tonight. Wind chill values of 30 to 50 below zero are forecast tonight. A Wind Chill Advisory is in effect and a Wind Chill Warning may be needed tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dangerous wind chills of 35 to 50 below zero will continue early Sunday morning and will warm to 20 to 30 below zero during the day. Wind chills will fall once again Sunday night into Monday morning an may dip colder than 40 below zero for some areas. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation is not anticipated today or tonight. Huyck More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:06 PM CST | Wind Chill Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Iron, Price and 2 more | 21 hr |
Nearby
Wind Chill Advisories in Minnesota, 2021Wind Chill Advisories in Wisconsin, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.